African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 261

Review

Division by zero in real and complex number arithmetic and some of its implications

Chihoro Ernest Tafadzwa
  • Chihoro Ernest Tafadzwa
  • Science Department, Chatiza Secondary School, P. O. Box 155 Mutoko, Zimbabwe.
  • Google Scholar


  •  Received: 16 July 2020
  •  Accepted: 25 March 2021
  •  Published: 30 November 2022

How to cite this article

APA /
Chihoro, E. T. (2022). Division by zero in real and complex number arithmetic and some of its implications. African Journal of Mathematics and Computer Science Research, 15(2), 14-25.
Chicago /
Chihoro Ernest Tafadzwa  . "Division by zero in real and complex number arithmetic and some of its implications." African Journal of Mathematics and Computer Science Research 15, no. 2 (2022): 14-25.
MLA /
Chihoro Ernest Tafadzwa  . "Division by zero in real and complex number arithmetic and some of its implications." African Journal of Mathematics and Computer Science Research 15.2 (2022): 14-25.